Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Cavitation, the incompressible limit, and material inhomogeneity

Author: J. Sivaloganathan
Journal: Quart. Appl. Math. 49 (1991), 521-541
MSC: Primary 73G05; Secondary 73B27, 73C50, 73H99
MathSciNet review: MR1121684
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G05, 73B27, 73C50, 73H99

Retrieve articles in all journals with MSC: 73G05, 73B27, 73C50, 73H99

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society